Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 128043, 15 pages
Research Article

Fractional Sobolev Spaces via Riemann-Liouville Derivatives

Faculty of Mathematics and Computer Science, University of Lodz, Banacha 22, 90-238 Lodz, Poland

Received 31 July 2013; Accepted 19 October 2013

Academic Editor: Ismat Beg

Copyright © 2013 Dariusz Idczak and Stanisław Walczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dariusz Idczak and Stanisław Walczak, “Fractional Sobolev Spaces via Riemann-Liouville Derivatives,” Journal of Function Spaces and Applications, vol. 2013, Article ID 128043, 15 pages, 2013.